RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 103, Issue 2  


On Balder's Existence Theorem for Infinite-Horizon Optimal Control Problems
K. O. Besov
163
An Analog of the Brown–Schreiber–Taylor Theorem for Weighted Hyperbolic Shifts
V. V. Volchkov, Vit. V. Volchkov
172
Lower Bounds for the Degree of a Branched Covering of a Manifold
D. V. Gugnin
186
Spectral Properties of the Operators $AB$ and $BA$
D. B. Didenko
196
A Logarithmic Inequality
G. V. Kalachev, S. Yu. Sadov
210
Ultimate Boundedness in the Sense of Poisson of Solutions to Systems of Differential Equations and Lyapunov Functions
K. S. Lapin
223
Hirzebruch Functional Equations and Krichever Complex Genera
I. V. Netay
236
Upper Bounds for the Chromatic Numbers of Euclidean Spaces with Forbidden Ramsey Sets
R. I. Prosanov
248
On a Homeomorphism between the Sorgenfrey Line $S$ and Its Modification $S_P$
E. S. Sukhacheva, T. E. Khmyleva
258
On Two-Dimensional Sums in Abelian Groups
A. A. Uvakin
273
The Dirichlet Problem for an Ordinary Continuous Second-Order Differential Equation
B. I. Efendiev
295

Brief Communications
Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces
V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeš
303
Best Polynomial Approximations and Widths of Classes of Functions in the Space $L_2$
S. B. Vakarchuk
307
On the $K$-Functional for the Mixed Generalized Modulus of Smoothness
N. V. Omel'chenko
312
The Method of Lagrange Multipliers for the Class of Subsmooth Mappings
I. V. Orlov
316

Papers published in the English version of the journal
Real-Imaginary Conjugacy Classes and Real-Imaginary Irreducible Characters in Finite Groups
S. M. Robati
251–258
On the Absolute Matrix Summability Factors of Fourier Series
Ş. Yildiz
297–303
Brief Communications
Notes on the Paper “On $SS$-Quasinormal and $S$-Quasinormally Embedded Subgroups of Finite Groups” of Shen et al.
Changwen Li, X. Yi, Yuemei Mao
313–315
On the Transition of a Mesoscopic System to a Macroscopic System
V. P. Maslov
316–318
On Regularity of Positive Quadratic Doubly Stochastic Operators
M. Saburov
328–333
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019